# SDR AALA201901309008

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 34,160 hours, 12,175 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Part number: 7451101505
- Part serial: 5538001
- Condition: Separated
- Location: Nr 1 Engine
- Part time: 66,391 hours, 24,471 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NR 1 ENGINE HAD A PIECE OF METAL SEPARATED FROM THE INNER COWL EXHAUST. MAINTENANCE REPLACED NR 1 ENGINE EXHAUST NOZZLE PER AMM 78-11-11-000-010-A AND 78-11-11-400-010-A. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
